# SDR SIMA20190105004

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 7,185 hours, 4,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Connecting Rod
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR DIFFICULT "TRANSFERRED TO NRWC 031-ORD-00910". C/A- UPON FURTHER INSPECTION OF PAX DOOR FOUND ALL DOOR ROLLERS HANGING UP ON RESPECTIVE RAMPS. REMOVED AND REPLACED CONNECTING ROD BETWEEN HOIST BELLCRANK AND LOWER HOIST BELLCRANK  IAW AMM TASK 52-11-20. IAW AMM TASK 52-11-20. OPS CHECK GOOD.
